Affordable Access

Publisher Website

Invariants of the Richardson equation

Authors
Journal
Chaos Solitons & Fractals
0960-0779
Publisher
Elsevier
Publication Date
Volume
35
Issue
1
Identifiers
DOI: 10.1016/j.chaos.2006.05.007
Disciplines
  • Mathematics

Abstract

Abstract The methodical procedure to obtain the invariants of the Richardson equation is presented. These invariants are the self similar variables that will permit the partial differential equation to be treated as an ordinary differential equation.

There are no comments yet on this publication. Be the first to share your thoughts.